# SDR CA030726006

- Difficulty date: March 5, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 3,542 hours
- Engine: Cont IO550F
- System (JASC): 5751 · Ailerons
- Part: Rivet
- Condition: Loose
- Location: Aileron Hinge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOOSE RIVETS ON BOTH WINGS AT AILERON HINGE BRACKET REPLACED.
